# SDR DALA1117000917

- Difficulty date: March 10, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 60,590 hours, 47,072 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND EMERGENCY PATHWAY LIGHT AT ROW 35 D/E INOPERATIVE.  MAINTENANCE FOUND BROKEN WIRE HARNESS UNDER SEAT.  REPLACED HARNESS PER MAINTENANCE MANUAL.OPERATIONAL CHECK WAS GOOD.
